# SDR AC2A0000053

- Difficulty date: June 17, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001131
- Part serial: A1712
- Condition: Separated
- Location: Tail Rotor
- Part time: 1,085 hours
- Component: Tail Rotor
- Component part number: 222012701125
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SEPARATION IN THE ROOT CLOSURE.  THIS WAS THE ORIGINAL TAIL ROTOR BLADE RECEIVED WITH THIS AIRCRAFT.  IT WAS REMOVED THE FIRST TIME AT AIRCRAFT TT:  589.4 HOURS FOR BEARINGS CRACKED.  REPLACED TAIL ROTOR BLADE ASSY WITH SERVICEABLE PART.  (X)
